Journal article icon

Journal article

Endoprimality without duality

Abstract:
This paper investigates endoprimal algebras using techniques from universal algebra but not from duality theory, and thereby exposes quite directly how endoprimality occurs.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00012-004-1858-0

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ALGEBRA UNIVERSALIS
Volume:
51
Issue:
4
Pages:
361-372
Publication date:
2004-08-01
DOI:
EISSN:
1420-8911
ISSN:
0002-5240
Source identifiers:
13785
Language:
English
Keywords:
Pubs id:
pubs:13785
UUID:
uuid:a08d4d25-09ba-40d5-a031-4a69af2b700b
Local pid:
pubs:13785
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP